# SDR DALA2018040302238

- Difficulty date: April 2, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 63,753 hours, 23,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 640-660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BS 640 - 660 FLOOR SUPPORT, RBL 16.10,  CORRODED.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM AND DWG.
